MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX50OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR NEUT LINER 28IDX50OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 122028050
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address eccentric poly wear.Surgeon just changed poly and femoral head.Aml stem still well fixed.Doi: approximately 20 yrs ago.Dor: (b)(6) 2018.Left hip.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had eccentric wear of the poly liner so the hip felt unstable.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DUR MAR NEUT LINER 28IDX50OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7812484
Report Number1818910-2018-67601
Device Sequence Number13787479
Product Code LPH
UDI-Device Identifier10603295015062
UDI-Public10603295015062
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122028050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/23/2018
09/26/2018
Initial Report FDA Received Date08/24/2018
Supplement Report FDA Received Date08/30/2018
09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight71